PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Topologizable and power bounded weighted composition operators on spaces of distributions

Volume 125 / 2020

Thomas Kalmes Annales Polonici Mathematici 125 (2020), 139-154 MSC: Primary 47B33; Secondary 47C05, 46F05. DOI: 10.4064/ap200211-11-5 Published online: 2 September 2020

Abstract

We study topologizability and power boundedness of weighted composition operators on (certain subspaces of) $\mathscr {D}’(X)$ for an open subset $X$ of $\mathbb {R}^d$. For the former property we derive a characterization in terms of the symbol and the weight of the weighted composition operator, while for the latter property necessary and sufficient conditions on the weight and the symbol are presented. Moreover, for an unweighted composition operator a characterization of power boundedness in terms of the symbol is derived for the special case of a bijective symbol.

Authors

  • Thomas KalmesFaculty of Mathematics
    Chemnitz Technical University
    09107 Chemnitz, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image